# SDR QXEA0201169

- Difficulty date: August 7, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 9,833 hours, 13,944 cycles
- System (JASC): 1430 · Fasteners
- Part: Nut Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-NUT PLATE CORRODED AT BAG BAY STEP BULKHEAD JUST OUTBOARD OF PULLEYS ON LEFT HAND SIDE.  REPAIRED IAW DHC8 SRM 51-20-16, PAGE 4 AND SRM 51-40-00.
